MAUDE Adverse Event Report: RIVERPOINT MEDICAL RIVERLON; SUTURE, NONABSORBABLE, POLYAMIDE

RIVERPOINT MEDICAL RIVERLON; SUTURE, NONABSORBABLE, POLYAMIDE
Model Number 928BK
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Riverpoint medical has received feedback from a convenience kit packer that product seals may become open during distribution or subsequent packaging.A riverpoint internal investigation found that the product listed above may intermittently become open during extreme distribution conditions and render the device unsterile.To date there have been no complaints or adverse effect noted during surgical use of the device.
 
Event or Problem Description
Riverpoint medical has received feedback from a convenience kit packer that product seals may become open during distribution or subsequent packaging.

Brand Name
RIVERLON
Common Device Name
SUTURE, NONABSORBABLE, POLYAMIDE
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th avenue
portland OR 97232
MDR Report Key5937281
Report Number3006981798-2016-00001
Device Sequence Number10852578
Product Code GAR
UDI-Device Identifier10812444024316
UDI-Public(01)10812444024316(17)210131(10)16020401
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K100006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number928BK
Device Lot Number160204-01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2016
Initial Report FDA Received Date09/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1